# SDR 0200139946

- Difficulty date: January 9, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 62,317 hours, 67,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK IN ATL, A CRACK WAS FOUND IN THE UPPER VERTICLE FLANGE OF THE STATION 237 FLOORBEAM AT X=6. REPAIRED PER EA 99-185447.
